# SDR SWAA2016012548325

- Difficulty date: January 16, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 35,675 hours, 20,795 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 1111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR FWD PRESS BULKHEAD WEB CRACKED AT BS 663, LBL 42.  REPAIRED WEB IAW SRM.
